Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Red spots on legs, arms, feet, severe itching. Taken steroids, recurring condition. Allergic reaction?

I suddenly developed red dots that start on my legs and a little on my arms. mostly on my legs/ they itched like crazy. I went to urgent care and was gven a steroid which helped a little and once thru with the medicine they are back and now on an antibiotic because i have them infected from scratcing. some are raised some flat and tiny tiny red freckle like dots on my feet . what could this be . am i allergic to something all of a sudden . the doctor at urgent care said its not any kid of bug or ringworm thank goodness i was freaking and still kind of am. please help
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Emergency Medicine Specialist 's  Response
From your description indeed seems like an allergic reaction, since the steroid cream reduces the effect you should keep using it, but most importantly is to identify the allergen, there's a lot of things that can trigger an allergic reaction but try.... changing sheets, switching laundry detergents, hypoallergenic body lotion and soap, also be aware of any new food products and try narrowing down any possible triggers for the allergy....if after some time you still can't identify anything consult an allergy specialist so he can perform specific tests.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor